# SDR AALA20100217ORD01

- Difficulty date: February 17, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 26,254 hours, 8,840 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED A BURNING SMELL IN THE CABIN.  IN-FLIGHT ENTERTAINMENT SYSTEM WAS DEACTIVATED AND NO CHANGE NOTED.  AUXILIARY POWER UNIT WAS TURNED OFF AND NO CHANGE NOTED.  EMERGENCY DECLARED, RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PLASTIC MELTED ON HOT PLATE OF COFFEEMAKER ON LEFT SIDE OF AFT CABIN.  ALL OTHER PARAMETERS CHECKED AND NO FURTHER ODORS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
